# SDR REXA2025081300805

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 43,727 hours, 34,135 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE OVHT WARNING AT 8000' 250 KTS WITH RT OTBD INDICATOR AT 00. FOLLOWED CHECKLIST AND LOWERED GEAR. NO CHANGE. UPON LANDING INDICATOR NEVER WENT ABOVE 02.  R&R RHOB BRAKE TEMP SENSOR IAW AMM 32-46-01. OPS CHECK GOOD.
